Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Request Straterra side effects solutions? readyforchange

Posted by fallsfall on August 10, 2003, at 21:16:19

In reply to Re: Request Straterra side effects solutions?, posted by readyforchange on August 10, 2003, at 14:09:25

The dizziness will last for a while (weeks), but will go away.

Sleep is weird, I have my own theory (not backed up by any data) that says that people with ADHD do better taking it in the AM, and people with depression do better taking it in the evening.

My personal opinion is that 40mg is a lot to start with. If the side effects are unbearable, try decreasing to 18 or 25mg until the side effects mostly go away, then you can increase back up to 40mg until that feels comfortable, etc. (with your doctor's approval, of course).

I found that Ginger capsules (550mg worked for me) worked really well on the nausea. You can find it in a health food store.

What is your diagnosis? What else are you taking? Strattera takes a little patience, but I really like it (I take it for depression).

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fallsfall thread:133458
URL: http://www.dr-bob.org/babble/20030807/msgs/249919.html